# SDR FDEA201311162795

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 71,215 hours, 15,536 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: 23111384
- Part serial: 1325
- Condition: Leaking
- Location: R4 Door Assist
- Part time: 18,804 hours, 4,605 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SERVICING OF R4 AFT PASSENGER DOOR STORAGE RESERVOIR, FOUND AN AIR LEAK COMING FROM THE INDICATOR.  R & R R4 AFT PASSENGER DOOR STORAGE RESERVOIR IAW  MM:52-11-04-4 AND MM:52-11-07-2.  SERVICED THE STORAGE RESERVOIR IAW MM:12-25-04-3.  LEAK TEST OK.  ACFT OK TO CONTINUE.
